IMPROVEMENT FOR FERRO'S MINIMAX THEOREM

CHEN Guangya

Journal of Systems Science & Complexity ›› 1994, Vol. 7 ›› Issue (1) : 1-004.

PDF(159 KB)
PDF(159 KB)
Journal of Systems Science & Complexity ›› 1994, Vol. 7 ›› Issue (1) : 1-004.
article

IMPROVEMENT FOR FERRO'S MINIMAX THEOREM

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Complexity, 1994, 7(1): 1-004

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(159 KB)

Accesses

Citation

Detail

Sections
Recommended

/